# SDR FDEA201510153232

- Difficulty date: October 15, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 239 hours, 13,041 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4909505
- Condition: Faulted
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH ON SLAT EXTENSION 1 & 2 SLATS & FLAPS FAULT, CYCLED NO HELP.  WHILE PERFORMING QRH PROCEDURE SLAT & FLAPS EXTENDED NORMALLY.  DURING POST FLIGHT  CHECKS FOUND FAULTS ON BOTH SFCC'S.  SFCC 1 & SFCC 2, BOTH INDICATED SLAT JAM.  RESET BOTH SFCC'S & CYCLED SLATS & FLAPS TO FULL EXTENSION & BACK TO RETRACTED, NO FAULT.  SFCC 1 & SFCC 2 PRECAUTIONARY RE-RACKED IAW SPM & AMM 27-51-18-04.  SLAT & FLAP EXTENSION & RETRACTION CUT OUT, NO FAULTS.  OK FOR SERVICE.  RESET SFCCS, OPERATED SLATS & FLAPS WITH NO FAULTS FOUND.
